一覧に戻る

タイトル
  • ja Extension of Holomorphic Functions from Subvarieties to Convex Domains
作成者
    • Adachi, Kenzo
内容注記
  • Other In this paper we shall prove that any holomorphic Lp function on V, (1≦p < ∞), can be extended to a holomorphic Lp function on D when D is the real ellipsoid and M is a submanifold in general position in D. We also study the H∞ case.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.39, p.15-20; 1988
出版者 長崎大学教育学部
日付
    Created2020-12-21 , Issued1988-02-29
言語
  • eng
資源識別のタイプ departmental bulletin paper
出版タイプ VoR
資源識別子 URI http://hdl.handle.net/10069/32464
関連
  • isIdenticalTo NAID 40002768771
収録誌情報
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 39, 15-20
ファイル
コンテンツ更新日時 2021-02-17